January 6, 2011 at 5:31 pm #88951
AnonymousInactiveJanuary 6, 2011 at 5:31 pmPost count: 14413
I’m 24 years old and started taking Concerta after a lengthy wait. To give a bit of context, I’m currently in college studying hand-drawn animation. I love it, but I tend to loose focus and drift off, especially if the task is boring. For Example, I don’t like doing background drawings and I’m very slow at it. Animation is a time consuming process. the reward is far away, so it’s difficult to maintain focus at times.
I took Concerta (the real Concerta, not the generic) at 9:00 had an appointment with the psychiatrist at 10 and then another appointment at 12 for physio. By the time I got to campus at around 2:30 and started working, I managed to work on a background drawing for a solid 5 hours. This is very good . I ‘m trying to not jump to conclusions, as for all I know, this could be a placebo effect or something. But so far the only side effect I’ve experience is constant hunger, or the feeling of an empty stomach. Even after having a large turkey supper (mmmmm turkey , I was hungry about an hour later. I find this odd since all I read about is that your appetite disappears.
The doctor told me to stay on the 18mg Concerta for another 2 days, then depending on how I feel about my progress, I can get 27mg.
So overall, I’m optimistic. Taking it one day at a time.REPORT ABUSEMarch 29, 2011 at 5:47 pm #99056
StephenMemberMarch 29, 2011 at 5:47 pmPost count: 8
I had a similar experience on my first day with 18mg of Concerta.
I had to read a lot of online articles about a software program I was trying to modify. Typically, I would just jump around to article after article hoping that an obvious solution would jump out at me. I found I was able to spend about 2 solid hours reading information that would normally make my eyes glaze over after a couple of minutes.
It was quite a surprise.REPORT ABUSE